Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ridoor

What My Derma Prescribed Makes No Sense!

Recommended Posts

I am on my second course of Doxy 100mg per day and after the 4mo period, i am starting to break out again. I have moderate acne only above teh cheek. I was taking brand called Duradox... but today, I was given Vibramycin which is Doxy also but the derma claims it is a better doxyxycline??? My guess was I became resistant to doxy since i am breaking out after 4 mo of being clear just to be prescrived doxy again? what do u guys think?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×